Jump to content

Photo
- - - - -

Is My Antibiotic Causing Bacne?


2 replies to this topic

#1 gmillz

gmillz

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 28-April 14

Posted 28 April 2014 - 07:28 PM

As a senior in high school, I have been prescribed septra all 4 years with almost no bacne until the end of my senior year (wtf horrible timing). However, my back has been badly broken out the last couple of months, with some scars looking alot like folliculitis, which I read can be caused by long term antibiotic usage. Has anyone had improved results by cutting/changing their antibiotic?



#2 keyboardz

keyboardz

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 29-April 14

Posted 29 April 2014 - 02:09 PM

Wow - if you keep taking antibiotics you are setting yourself up for some major problems later in life...antibiotics kill all the bacteria in your body, including the good bacteria that helps maintain balance in your body. What are you taking the septra for? If it isn't life-threatening, you should consider stopping.

 

Read this: http://www.newsweek....ite-drug-207456

 

Your breaking out with folliculitis because your immune system has more than likely been screwed up by your antibiotics. If you stop your antibiotics, your skin will probably get worse for a bit but if you prepare for it, like start taking omega3 regularly, getting lots of sunshine, cut down or eliminate sugar/dairy/carbs, and start taking probiotics to repair all the damage then you might be ok. Have you been out in the sun a lot less since you graduated highschool?



#3 nonamn

nonamn

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 0
About Me
  • Joined: 02-May 14

Posted 05 May 2014 - 03:33 PM

Agree with the above poster. Antibiotics do no good for acne and are prescribed way too much and for prolonged periods. I was prescribed antibiotics for 7 months straight for some tiny acnelike spots and this made me break out badly, as in ten times worse. Now the doctors say it could be pityrosporum instead due to the antibiotics



Reply to this topic



  


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users